Annales Academiæ Scientiarum Fennicæ

Series A. I. Mathematica

Volumen 6, 1981


Agard, Stephen: On the extremality of affine mappings with small dilatation, pp. 95-111

Armitage, D. H.: Domination, uniqueness and representation theorems for harmonic functions in half-spaces, pp. 161-171

Aulaskari, Rauno: On integrable automorphic forms and P-sequences of additive automorphic functions, pp. 205-212

Bank, Steven B., Gary G. Gundersen, and Ilpo Laine: Meromorphic solutions of the Riccati differential equation, pp. 369-398

Bhattacharyya, P., and Y. E. Arumaraj: On the iteration of polynomials of degree 4 with real coefficients, pp. 197-203

Hengartner, Walter, Albert Pfluger, and Glenn Schober: On support points in the class of functions with bounded boundary rotation, pp. 213-224

Järvi, Pentti: A note on maximum modulus algebras, pp. 173-178

Kühnau, Reiner: Zu den Grunskyschen Koeffizientenbedingungen, pp. 125-130

Luukkainen, J., and P. Tukia: Quasisymmetric and Lipschitz approximation of embeddings, pp. 343-367

Martio, O.: Reflection principle for solutions of elliptic partial differential equations and quasiregular mappings, pp. 179-187

Mustonen, Vesa: On pseudo-monotone operators and nonlinear parabolic initial-boundary value problems on unbounded domains, pp. 225-232

Mustonen, Vesa, and Christian G. Simader: On the existence and uniqueness of solutions for strongly nonlinear elliptic variational problems, pp. 233-253

Neittaanmäki, Pekka, and Rainer Picard: On the convergence of the finite element approximation of eigenfrequencies and eigenvectors to Maxwell's boundary value problem, pp. 255-271

Oja, Kirsti: Theorems of Riesz type for co-fine cluster sets of harmonic morphisms, pp. 77-88

Premalatha, and V. Anandam: The canonical potentials in Rn, pp. 189-196

Purmonen, Veikko T.: Quasi-parabolic initial-boundary value problems, pp. 29-62

Reich, Edgar: On criteria for unique extremality of Teichmüller mappings, pp. 289-301

Renelt, Heinrich: Asymptotische Entwicklungen, Teichmüller-Wittichscher Verzerrungssats und Kompaktheit in Klassen Quasikonformer Abbildungen, pp. 3-14

Salomaa, Arto: On color-families of graphs, pp. 135-148

Saranen, Jukka: Über das Verhalten der Lösungen der Maxwellschen Randwertaufgabe in einigen nichtglatten Gebieten, pp. 15-18

Saranen, Jukka: The finite element method for the electric field of Maxwell's boundary value problem in polygonal domains of plane, pp. 63-75

Seppälä, Mika: Quotients of complex manifolds and moduli spaces of Klein surfaces, pp. 113-124

Siejka, Henryka, and Olli Tammi: On maximizing a homogeneous functional in the class of bounded univalent functions, pp. 273-288

Tukia, Pekka: Extension of quasisymmetric and Lipschitz embeddings of the real line into the plane, pp. 89-94

Tukia, Pekka: A quasiconformal group not isomorphic to a Möbius group, pp. 149-160

Tukia, P., and J. Väisälä: Lipschitz and quasiconformal approximation and extension, pp. 303-342

Ylinen, Kari: Measures of noncompactness for elements of C*-algebras, pp. 131-133